# SDR SWAA2023062955807

- Difficulty date: June 4, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT PASSENGER CABIN BS727D S-6R.<[01] REMOVED STRINGER CLIP AT PASSENGER CABIN BS727D S-6R IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW STRINGER CLIP AT PASSENGER CABIN BS727D S-6R IAW SRM 51-40-05-0G-0 AND DWG 146A1111. OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2. VERIFIED OK TO INSTALL.;[04] UPDATED MEASUREMENT TABLE ITEM 6;[05] INSTALLED NEW STRINGER CLIP AT PASSENGER CABIN BS727D S-6R IAW SRM 51-40-02-0G-0 AND DWG 146A1111.;[06] VERIFIED CORRECTIVE ACTION ITEM 5. VERIFIED MEASUREMENT TABLE COMPLETED.
